Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Diagnosed as skin rash and dry skin. Took medicine, not cured. Started itching, bleeds after scratching. How to stop itching?

hi my husband has a skin problem and he went to a dr and they did a lot of tests on him and they said that he has a dry skin and a skin rush and gave him medicine to clear it up,but it didnt helped he struggles to get it under control and with this skin some extreme side effects occured,like very heavy itching so bad that he sometimes scratch on those effected areas so often that those itching areas is bleeding and it drives him crazy! What can he do to stop that itching and what can you recommend that will help him and what advice can you give? Please help!
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed dry skin with itching. These areas are very prone for getting secondary infection. I advise you to not pinch or pop the area. You can apply an steroid cream such as cortisone cream. If itching is present then can take benadryl accordingly. Apply a plenty of moisturizers over the affected area. Do not scratch the area.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor